Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Normal periods, protected sex, breast discharge. Negative pregnancy test. History of abortion. Causes for breast discharge?

Hi, I had a medical abortion around January. Ever since I have had normal periods. I have been using protection during sex, but about 4 days ago my husband noticed a discharge from my breast . When we squeezed them white or clearish discharge was coming out. Not in big amounts, just little drops. I took a pregnancy test the next day and it was negative. I don t know what to do!
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
HIV AIDS Specialist 's  Response
Welcome to HCM.
YOU MAY HAVE SOME ALTERED LEVELS OF HORMONES. PLEASE CHECK YOUR PROLACTIN LEVEL in the blood. Prolactin is a pituitary hormone which stimulates lactation. In some tumors of Pituitary glands it may secreted in excess. Consult your Obstetrician or endocrinologist. They will guide you properly. If there is no abnomality you can just ignore this problem.
Get well soon.
Dr S.M
Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor